MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Catalog Number 00-1300-2640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
T5-l1 instrumented spinal fusion for scoliosis on (b)(6) 2023) follow up clinic in 2024, l1 pedicle screw shank noted be to be fractured.Implant fractured.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21147667
Report Number3006460162-2025-00003
Device Sequence Number18439238
Product Code NKB
UDI-Device Identifier00841132101315
UDI-Public00841132101315
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-2640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale
Patient Weight32 KG